# SDR CA961018022

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Condition: Missing Cap
- Location: Rt Eng Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RH ENGINE OIL QUANTITY LOW. FOUND ACCESS PANEL OPEN AND OIL TANK CAP MISSING. CAP REPLACED AND SYSTEM REPLENISHED.
